# SDR UPS97823747

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324502
- Condition: Cracked
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1691 STR 28R END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0, 51-1-20D AND 51-1-11.
